MAUDE Adverse Event Report: PERFUSION SYSTEMS CARDIOBLATE LP ABLATION BIPOLAR DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

PERFUSION SYSTEMS CARDIOBLATE LP ABLATION BIPOLAR DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number 60841
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Blood Loss (2597)
Date of Event 05/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The relationship with this device was deemed as possibly related by the cec.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient had a concomitant surgical procedure of cabg through sternotomy.During the same procedure ((b)(6) 2019) a cyroflex probe powered by a cryoconsole, and a cardioblate lp clamp powered by a cardioblate generator were used.The left atrial appendage was successfully amputated/excised.Left pulmonary vein (pv) and right pulmonary vein (pv) conduction block was successfully achieved.On the same day as the procedure ((b)(6) 2019) the patient experienced pericardial artery bleeding which was treated with a blood transfusion and surgical procedure of clipping the bleeding artery.The adverse event was deemed by the site as related to the concomitant procedure but not related to the study devices and study procedure.The clinical events committee (cec) deemed a causal relationship between the concomitant procedure and study procedure to the adverse event and possibly related to cryoflex probe and cryo console, and the cardioblate clamp and cardioblate generator.
 
Additional Manufacturer Narrative
Medtronic received additional information that the adverse event was deemed by the site as causally related to the concomitant procedure and study procedure but not related to the study devices.The adverse event was deemed by the sponsor as related to the concomitant procedure, study procedure and not related to the study de vices.The clinical events committee (cec) deemed a causal relationship between the concomitant procedure and study procedure to the adverse event.The comments from cec state: pericardial artery tear.Correction b2: hospitalization and intervention were required.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
CARDIOBLATE LP ABLATION BIPOLAR DEVICE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway, MN 
EI  
7635055378
MDR Report Key8974488
Report Number2184009-2019-00057
Device Sequence Number3011702
Product Code GEI
UDI-Device Identifier00885074359618
UDI-Public00885074359618
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K093203
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/23/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/17/2021
Device Model Number60841
Device Catalogue Number60841
Device Lot Number647B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2019
Supplement Date Received by Manufacturer07/24/2023
Initial Report FDA Received Date09/09/2019
Supplement Report FDA Received Date08/23/2023
Date Device Manufactured01/02/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age79 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite